# SDR HEEA954339

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23008090
- Condition: Step Wear
- Location: Spur Adapter
- Part time: 823 hours
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 1750 HOUR OVERHAUL AND INSPECTION.  UPON INSPECTTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEPWEAR BEYOND LIMITS ON SPUR ADAPTER GEARSHAFT FORWARD AND AFT SPLINES. INSTALLED NEW SPUR ADAPTER GEARSHAFT.
